# SDR N6WA2012031801

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,088 hours, 11,693 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT INDICATION INTERMITTENT.  DEFERRED LT EMERGENCY EXIT INDICATION IAW MEL 52-70-03, CAT C.
